# SDR ASAA2015032211071

- Difficulty date: March 22, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 25,840 hours, 7,971 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, NR 2 ENGINE, FOUND MSG NR 77-20872.  THE TOP LT EGT SIGNAL IS OUT RANGE, ECONOMIC FAULT.  ACFT GROUNDED.  ACCOMPLISHED 50 HR REINSPECT.  NO FAULTS FOUND.  CLEARS PLT.
